# SDR QXEA2014081400675

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 31,182 hours, 32,348 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED ON BOTH OTBD BRAKES.  FUNCTIONAL TESTED ANTI SKID SYSTEM IAW AMM 32-46-00-720-801, NO DEFECTS.  RETURNED TO SERVICE.
